I have been taking 2700 mg of gabapentin for three years for widespread neuropathy due to SFN. I am noticing that I have started to feel very dizzy and nauseous, and just not well as the day progresses. I also feel very weak and have severe muscle spasms. I think this might be caused by the gabapentin. Anyone else experiencing this?
Dizziness, weakness due to gabapentin?
Question posted by heymj on 4 June 2021
Last updated on 2 October 2021 by Jag225
I was in 200mg for only 3 months, and developed severe muscle weakness and shakiness. I also had woozines, and feeling unwell. Symptoms did not disappear after going off them, only worsened. My dr thought it was a reaction to that and the Fetzima I’m on. Quite concerned as I’m sure you are.
i am on 900 mg of gabapentin daily and do not experience these side effects.
- Gabapentin uses and safety info
- Gabapentin prescribing info & package insert (for Health Professionals)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.